RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 80, Issue 2, Pages 313–316 (Mi mz2812)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Roots of Random Polynomials over a Finite Field

V. K. Leont'ev

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Keywords: random polynomial, finite field, ring of polynomials, number of zeros of a random polynomial, Poisson distribution

DOI: https://doi.org/10.4213/mzm2812

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 80:2, 300–304

Bibliographic databases:

UDC: 512.624
Received: 24.12.2004
Revised: 31.01.2006

Citation: V. K. Leont'ev, “Roots of Random Polynomials over a Finite Field”, Mat. Zametki, 80:2 (2006), 313–316; Math. Notes, 80:2 (2006), 300–304

Citation in format AMSBIB
\Bibitem{Leo06}
\by V.~K.~Leont'ev
\paper Roots of Random Polynomials
over a Finite Field
\jour Mat. Zametki
\yr 2006
\vol 80
\issue 2
\pages 313--316
\mathnet{http://mi.mathnet.ru/mz2812}
\crossref{https://doi.org/10.4213/mzm2812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2281383}
\zmath{https://zbmath.org/?q=an:1121.60055}
\elib{http://elibrary.ru/item.asp?id=9274857}
\transl
\jour Math. Notes
\yr 2006
\vol 80
\issue 2
\pages 300--304
\crossref{https://doi.org/10.1007/s11006-006-0139-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240278000039}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747510439}


Linking options:
  • http://mi.mathnet.ru/eng/mz2812
  • https://doi.org/10.4213/mzm2812
  • http://mi.mathnet.ru/eng/mz/v80/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Egorychev G.P., “Method of Coefficients: an Algebraic Characterization and Recent Applications”, Advances in Combinatorial Mathematics, eds. Kotsireas I., Zima E., Springer-Verlag Berlin, 2009, 1–30  crossref  mathscinet  zmath  isi  scopus
    2. Trifonov P.V., “Efficient interpolation in the Guruswami-Sudan algorithm”, IEEE Trans. Inform. Theory, 56:9 (2010), 4341–4349  crossref  mathscinet  zmath  isi  elib  scopus
    3. Fan J., Gierlichs B., Vercauteren F., “To Infinity and Beyond: Combined Attack on Ecc Using Points of Low Order”, Cryptographic Hardware and Embedded Systems - Ches 2011, Lecture Notes in Computer Science, 6917, eds. Preneel B., Takagi T., Springer-Verlag Berlin, 2011, 143–159  crossref  zmath  isi  scopus
    4. Roberts J.A.G., Tran D.T., “Signatures Over Finite Fields of Growth Properties For Lattice Equations”, J. Phys. A-Math. Theor., 48:8 (2015), 085201  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Kelley Z., Owen S.W., “Estimating the number of roots of trinomials over finite fields”, J. Symbolic Comput., 79:1, SI (2017), 108–118  crossref  mathscinet  zmath  isi  elib  scopus
    6. Dugardin M., Guilley S., Moreau M., Najm Z., Rauzy P., “Using Modular Extension to Provably Protect Edwards Curves Against Fault Attacks”, J. Cryptogr. Eng., 7:4 (2017), 321–330  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:123
    References:52
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019